- May 31, 2013 at 3:38 am #105387
Hi there, I will try to give you my story as short as possible. I am not an English native speaker by the way.
I am 32 and I am a woman. I have two young children. One is two the other one is 9 months old.
First time I got thrush in college, I was twenty something by then, it was rather mild. I did not have any white discharge and doctors (it was more than 10 years ago) were not sure that it was thrush because of lack of discharge. But they gave me some antifungals and I was fine for around 8 years.
After that I started to have it again. I was using clotrimazolum cream and tablets for thrush that you put inside and also some tablets that you swallow. I remember using also Spilanthes by A. Vogel. I was fine after that.
As I said I have two very small children.
I got third degree tear with the second baby and I had to have an operation.
I was on antibiotics after that to avoid infection. I am not sure how long it was but I think it was for 21 days. I was breasfeeding so they gave me something that was not supose to affect the baby (yeah right), unfortunately I do not remember what it was. Along with the antibiotic I did not get any protection, any good bacteria. I was afraid that I will have some stomach pains after them as I usully have when I am on antibiotics, but I was fine. After taking them I started to eat some good bacteria tablets called afterbiotic, but I eat only one packet. There is only 10 tablets in it.
When I came home from hospital I noticed small red spots on my bottom, only on one side. I thought it was nothing so I started to put a nappy cream – Sudocrem on it. After a while the ‘thing’ spread and appeard on the other side of the bottom. It was not itchy, but red for a long time. Some of it looked like a ringworm, some like psoriasis. I went to doctor and he said it is a fungus, but did not say what type and he gave me Daktarin cream (with steroid). I did not want any oral treatment because I was breasfeeding. I used one packet but it did not do much. The skin got very dry and started to be itchy after that.
Then I decided to use some natural remedies. I bought Acidophilus (in billions), coconut oil, black seed oil, oregano oil, tea tree oil, grapefruit seed extract, aloe vera, Spilathes, I was eating raw garlic for a while as well. I was putting all of them externally on affected skin and taking them internally (apart from tea tree oil :)).
I forgot to mention that in the meantime I got thrush back and for the first time oral thrush as well :).
I started to read about diet. I quit eating sugar, coffee, fruits, some vegetables, pasta, bread, rice, milk and other dairy products, especially chessee. As you all probably know it is hard to keep diet like that and sometimes I eat some of these things.
I have to say that when I am on a very stict diet the thrush goes away, but the red patches on my skin stay the same.
As there is not much information on the internet about candida skin infection I am not sure if what I have is caused by candida.
But after taking natural remedies and having no effect I decided to go to dermatologist. He was not sure what it was, he said it is rather not psoriasis, even though when you look at it first it looks like it and not a ring worm. He gave me prescription for dovobet and dovonex, but I have read opinions about them on the net and I am afraid to start to use them. I just do not want to use steroids.
I was wondering what was the reason I got thrush and the skin infection and I’d say my immune system after pregnancy is very very weak, the fact of being pregnant twice in such a short time span, having to look after two very small babies (it is really really hard and causes a lot of stress, especially when partner does not do much to help), stress caused by the problems in my relationship, being on antibiotics, eating quite a lot of sweets (I am not overweight though).
I wonder if any of you have skin infection like me. I did not find anything on this forum about candida on the skin. I am going to send pictures of it in the next post.
Another thing I wanted to mention is that I did not get any blood tests and any other tests done yet. But I am going to do some to make sure that what I have is not caused by some more serious condition. Doctors I was seeing did not say that I should have some tests to be done.
I think that’s all I wanted to write. I am going to stay on this forum, and the web page for a while and stick to the diet. Thanks for reading.May 31, 2013 at 4:20 am #105394
shayfoMemberTopics: 18Replies: 668
A friend of mine who treated herself for candida a few years ago had dermatitis on her butt as one of her symptoms — basically adult diaper rash. Could it be that? Or tinea versicolor? (Google photos of it.)May 31, 2013 at 3:10 pm #105419
thanks shayfo, I’ll look at thatMay 31, 2013 at 8:38 pm #105453
hope4eva77MemberTopics: 67Replies: 548
your rash is caused by candida. pregnancy is a great environment for yeast and having two pregnancies so close together is really bad for candida .
I have had rashes on my thigh and butt area that were very painful all when i was 1st finding out about overgrowth like yourself i treated it with diaper cream and it did nothing .i then went to ob and they cultured yeast on my skin with a basic scrap test .it cleared up with nystatin and i havent had since .i still have other symptoms though .June 1, 2013 at 6:55 pm #105479June 2, 2013 at 1:19 am #105513
hope4eva77MemberTopics: 67Replies: 548
yes that is exactly similar to what mine looked like and as it healed it turned a lil purple ,put nystatin and coconut oil on it and switch back and forth between them every few days or so .
Put ice packs on it ,soak in baking soda or epsom salt baths ,let it air as much as u can .
It should clear up on the protocol and doing the nystatin/cocnut oil in a wk or 2 .I hope !mine took 2 wks to clear .June 5, 2013 at 11:47 pm #105764
As I mentioned in my first post, I have two small babies and very little time to do anything for myself, that’s why I did not answer earlier.
Thanks again for all your advice.
You must be logged in to reply to this topic.